# SDR FDEA202107061693

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N160322
- Condition: Delaminated
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER L/E I/B SKIN IS DELAMINATED AFT OF #6 SLAT REPAIRED PER SRM 57-41-01 FIG 201
